Had a UTI that almost progressed into a kidney infection. My periods have been extremely light ever since. On the pill. What's happening?

Pill use. If you're on the birth control pill your periods often times get very light or even stop (not harmful at all). If you were sexually active while on antibiotics for your infection and didn't use a condom back up, you could actually be pregnant. So, check a pregnancy test. Some antibiotics lower your birth control's effectiveness.

Related Questions

I have had kidney infection 3 times and UTI infection probably 6 times over a 5 year period what could be causing this?

Need Urologist Help! To have so many severe kidney infections suggests you need the help of a specialist in kidney disorders -- a urologist. Please make an appointment so that you can have a thorough history and physical exam taken, as well as diagnostic tests that might help find out why this is happening. Occasionally, what is found might require antibiotics for life! Please get checked! Good luck! Read more...

I have been on my period for 11 days now and it's bright red and I think I might have a uti or a kidney infection can't see any docs to maybe Monday?

Get checked . If Kidney infection, then you would have fever, achy fatigue (called "malaise"). UTI (short of actual kidney infection) makes you urinate frequently, often w burning during urine flow. Because of epidemic of antibiotic resistance, need to be strategic when prescribing. You'll need to be tested to confirm you really have infection & that a particular antibiotic will be effective. Hope that helps. Read more...

Right flank pain during period and woke up with symptoms of a uti. Kidney infection or radiating period cramps?

Get checked? What symptoms of a UTI are you having? If you are noting blood in urine, pain with urination, or fever this is likely a urinary tract infection. I would see a physician for a urine test for a definitive answer. Read more...